# SDR SWAA2015021336617

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 50,092 hours, 28,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SIDE OF WW SPAR VERTICAL WEB CRACKED AT LBL 40.  REPAIRED WEB IAW SRM.
